# SDR UIEA2020052001092

- Difficulty date: May 18, 2020
- Submitted: May 20, 2020
- Operation: Air carrier
- Aircraft: N1511A
- Make and model: Boeing 767383
- Aircraft serial: 24318
- Aircraft time: 101,002 hours, 16,551 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Unknown
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU NO DUCT PRESS FOR START.( RESTARTED APU, REGAINED APU DUCT PRESSURE, MOTORIZED ENG #2 AS PER AMM 49-11-00, OPS CHECK GOOD.  )
